Title: Random Common Fixed Point Theorems for Two Pairs of Nonlinear Contractive Maps in Polish Spaces
Author(s): Kanayo Stella Eke, Hudson Akewe, Jiemvwo Godwin Oghonyon
Pages: 63-70
Cite as:
Kanayo Stella Eke, Hudson Akewe, Jiemvwo Godwin Oghonyon, Random Common Fixed Point Theorems for Two Pairs of Nonlinear Contractive Maps in Polish Spaces, Int. J. Anal. Appl., 18 (1) (2020), 63-70.


This research work proves the random common fixed point theorem for two pairs of random weakly compatible mappings fulfilling certain generalized random nonlinear contractive conditions in Polish spaces. An example is given to support the validity of our results. Our results generalize and extend some works in literature.

Full Text: PDF



  1. H. Akewe , K. S. Eke and V. Olisama. On the equivalance of stochastic fixed point iterations for generalized ϕ- contractive -like operators. Int. J. Anal. 2018(2018), Article ID 9576137. Google Scholar

  2. R. A. Rashwan and D. M. Albaqeri. A common fixed point theorem and application to random integral equations. Int. J. Appl. Math. Res. 3(1)(2014), 71-80. Google Scholar

  3. O. Hans. Random operator equations. Proceedings of the fourth Berkeley Symposium on Mathematical Statistics and Probability II, Part I, (1961), 85-202. Google Scholar

  4. J. J. Nieto, A. Ouahab and R. Rodriguez-Lopez. Random fixed point theorems in partially ordered metric spaces. Fixed Point Theory Appl. 2016(2016), Art. ID 98. Google Scholar

  5. I. Beg and M. Abbas. Iterative procedures for solution of random equations in Banach spaces, J. Math. Anal. Appl. 315(2006), 181-201. Google Scholar

  6. B. S. Choudhury and M. Ray. Convergence of an iteration leading to a solution of a random operator equation, J. Appl. Math. Stoch. Anal. 12(1999), 161-168. Google Scholar

  7. B. S. Choudhury and A. Upadhyay. An iteration leading to random solutions and fixed points of operators, Soochow J. Math. 25(1999), 395-400. Google Scholar

  8. K. S. Eke and G. O. Akinlabi. Common fixed point theorems for four maps in G-partial metric spaces. Amer. J. Appl. Sci. 14(3)(2017), 372-380. Google Scholar

  9. R. A. Rashwan and H. A. Hammad. Random common fixed point theorem for random weakly subsequentially continuous generalized contractions with application. Int. J. Pure Appl. Math. 109(4)(2016), 813-826. Google Scholar


Copyright © 2020 IJAA, unless otherwise stated.